# SDR AALA201507319007

- Difficulty date: July 28, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 54,035 hours, 22,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE BOX BEAM UPPER FLANGE CRACKED AT FRAME 43.  REPAIRED BOX BEAM FLANGE IAW EO 5315Y066.
